Aa
A
A
A
Close
Dermatology Community
53.7k Members
Avatar universal

Strange marks and odd symptoms

Currently I am taking B12 for low B12 as well as having low Vit D.   Ive been having difficulty finding a diagnosis and my health has been declining steadily.   I have major pain in my kidney area, occasional headaches, kidney stones, I also have extreme fatigue.  My newest troubling symptom has been this rash that looks like stretch marks on the left side of my back and my left buttock.  Also started to get vilitgo on my groin and right elbow.  I am a 24 year old male and I am desperately looking for a diagnosis.  
1 Responses
Avatar universal
Does ANYONE have any idea?  Please.. This is really starting to scare me and affect my nerves.  NO doctor has any answer forme :(
Have an Answer?
Top Dermatology Answerers
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn to identify and prevent bites from summer’s most common pests.
Doctors argue for legislation to curb this dangerous teen trend in the latest Missouri Medicine report.
10 ways to keep your skin healthy all winter long
How to get rid of lumpy fat on your arms, hips, thighs and bottom
Diet “do’s” and “don’ts” for healthy, radiant skin.
Images of rashes caused by common skin conditions